# SDR R61A201608080459

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 32,036 hours, 18,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Damaged
- Location: L1 Door Latch
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE L1 DOOR LATECHED LOCKED INDICATIONS DID NOT SHOW GREEN WHEN THE DOOR WAS CLOSED.   REMOVED AND REPLACED ELASTIC PIN IN L1 DOOR DETECTOR SHAFT IAW AMM AND OPS CHECKED GOOD.
